Facebook Pixel
EmpowHER Guest

please what can i take for stomach pain i got upon taking postinor

By Anonymous May 5, 2015 - 11:03pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post. 

Painkillers like Advil or Tylenol are not a good idea as they can actually cause stomach discomfort. 

Using a heating pad can help.  Your pain should be temporary and will be gone in a couple of days.  Eat bland foods and stay away from anything spicey. 



May 6, 2015 - 4:34am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!